The Collection of
Computer Science Bibliographies

Bibliography on random closed sets and related topics

[   About   |  Browse   |   Statistics   ]

Number of references:3760Last update:September 18, 2009
Number of online publications:0Supported:yes
Most recent reference:2009

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Ilya Molchanov <ilya @ stats . gla . ac . uk> (email mangled to prevent spamming)
Department of Mathematical Statistics and Actuarial Science
University of Bern
Sidlerstr 5
CH-3012 Bern
Switzerland
Abstract:
I would like to announce a series of bibliographies devoted to different aspects of random sets theory. The whole set of bibliographies contain subject-oriented parts. In the whole, these parts cover more than two thousand items.
The bibliographies have been compiled very much to my taste, so it may well happen that I was unaware of some relevant contributions. Also some items (not relevant on the first glance) are included due to their particular connection to my own investigations in the theory of random sets. In any case a reasonable caution is necessary.
Keywords:
extreme values theory, unions of random sets, random fractals, geometric probabilities, integral geometry, landmarks and statistical theory of shape, Minkowski sums, point processes

Browsing the bibliography

Bibliographic Statistics

Types:
article(3107), book(246), incollection(177), inproceedings(106), techreport(68), phdthesis(29), unpublished(16), mastersthesis(5), booklet(2), misc(2), proceedings(2)
Fields:
title(3761), author(3741), annote(3740), year(3720), pages(3366), volume(3236), journal(3105), address(485), publisher(453), booktitle(243), editor(172), number(156), series(144), note(80), institution(68), crossref(42), school(34), type(30), month(23), chapter(13), adress(12), language(9), organization(6), optnote(5), edition(4), howpublished(3), opteditor(3), optpages(2), optvolume(2), optaddress(1), optjournal(1), optpublisher(1), original(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!